# SDR AALA996048

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5100303
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECKED EMERGENCY EVAC LIGHTS AFTER LANDING.  COCKPIT LIGHTS OUT.  CABIN FLOOR LIGHTS OK.  CHANGED BATTERIES IN POWER SUPPLY FOR COCKPIT AND ENTRY E LIGHTS.  OPS CHECKED GOOD.  (M)
